# SDR 2000ZZZM73

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Condition: Dirty
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF B-CHECK CARD 0617, REQUIRING THE OPERATIONAL TEST OF THE EMERGENCY LIGHT SYSTEM THE EMERGENCY LIGHTS IN THE FORWARD OVERHEAD CEILING PANEL FAILED TO ILLUMINATE.  THIS DISCREPANCY WAS TROUBLE SHOT TO A BAD BATTERY PACK CHARGER ASSEMBLY.  THE BATTERY PACK WAS REPLACED AND OPERATIONAL CHECKED IAW MCDONNELL DOUGLAS DC9 MM REFERENCE 33-53-0.  (M)
